Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 227, NWS Binghamton, NY

August 12, 20214 counties in Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Aug 12, 2021, 9:56 PM EDT for 4 counties in Pennsylvania. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 9:56 PM EDT (01:56 UTC)
Expired
Aug 12, 2021, 10:45 PM EDT
In force
49 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lackawanna County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 74 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:00 PM EDTTSTM WND DMGNicholson, PALARGE TREE DOWN ON HIGHWAY 11. RADAR ESTIMATED TIME.
Aug 12, 10:05 PM EDTTSTM WND DMG1 Ssw La Plume, PATREE DOWN ON SEMINARY ROAD. VIA DISPATCH SCANNER. RADAR-ESTIMATED TIME.
Aug 12, 10:15 PM EDTTSTM WND DMG3 Ne Tompkinsville, PATREE DOWN ON HICKORY RIDGE ROAD OF GREENFIELD TOWNSHIP. VIA DISPATCH SCANNER. RADAR-ESTIMATED TIME.
Aug 12, 10:15 PM EDTTSTM WND DMGDalton, PATREE AND WIRES DOWN ON ROADWAY, VIA DISPATCH SCANNER. RADAR ESTIMATED TIME.
Aug 12, 10:18 PM EDTTSTM WND DMG1 Se Clarks Green, PATREE DOWN ON STANTON DRIVE. VIA DISPATCH SCANNER. RADAR ESTIMATED TIME.
Aug 12, 10:18 PM EDTTSTM WND DMG1 Se Clarks Green, PATREE DOWN ON STANTON ROAD. VIA DISPATCH SCANNER. RADAR-ESTIMATED TIME.
Aug 12, 10:23 PM EDTTSTM WND DMG1 Wnw Vandling, PATREE DOWN ON ROAD, VIA DISPATCH SCANNER FEED. RADAR ESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

381 
WUUS51 KBGM 130156
SVRBGM
PAC069-115-127-131-130245-
/O.NEW.KBGM.SV.W.0227.210813T0156Z-210813T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
956 PM EDT Thu Aug 12 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Susquehanna County in northeastern Pennsylvania...
  Northern Lackawanna County in northeastern Pennsylvania...
  Northwestern Wayne County in northeastern Pennsylvania...
  Eastern Wyoming County in northeastern Pennsylvania...

* Until 1045 PM EDT.

* At 956 PM EDT, a severe thunderstorm was located over Factoryville,
  or near Waverly, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Scranton, Carbondale, Archbald, Blakely, Dickson City, Olyphant,
  Clarks Summit, Jessup, Honesdale and Throop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4164 7590 4187 7527 4148 7522 4142 7583
      4142 7585
TIME...MOT...LOC 0156Z 254DEG 33KT 4159 7578 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJG
3 follow-up statements
624 
WWUS51 KBGM 130207
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1007 PM EDT Thu Aug 12 2021

PAC069-115-127-131-130245-
/O.CON.KBGM.SV.W.0227.000000T0000Z-210813T0245Z/
Susquehanna PA-Lackawanna PA-Wayne PA-Wyoming PA-
1007 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN SUSQUEHANNA...NORTHERN LACKAWANNA...NORTHWESTERN
WAYNE AND EASTERN WYOMING COUNTIES...

At 1007 PM EDT, a severe thunderstorm was located over East Benton,
or 7 miles northeast of Waverly, moving east at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Scranton, Carbondale, Archbald, Blakely, Dickson City, Olyphant,
Clarks Summit, Jessup, Honesdale and Throop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4164 7590 4187 7527 4148 7522 4142 7583
      4142 7585
TIME...MOT...LOC 0207Z 254DEG 33KT 4162 7565 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BJG
686 
WWUS51 KBGM 130213
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1013 PM EDT Thu Aug 12 2021

PAC131-130223-
/O.CAN.KBGM.SV.W.0227.000000T0000Z-210813T0245Z/
Wyoming PA-
1013 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYOMING COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4144 7583 4150 7578 4153 7580 4164 7573
      4164 7580 4165 7580 4187 7527 4148 7522
      4142 7583
TIME...MOT...LOC 0213Z 254DEG 33KT 4164 7558 

$$

PAC069-115-127-130245-
/O.CON.KBGM.SV.W.0227.000000T0000Z-210813T0245Z/
Susquehanna PA-Lackawanna PA-Wayne PA-
1013 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN SUSQUEHANNA...NORTHERN LACKAWANNA AND NORTHWESTERN
WAYNE COUNTIES...

At 1013 PM EDT, a severe thunderstorm was located near Royal, or near
Carbondale, moving east at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Scranton, Carbondale, Archbald, Blakely, Dickson City, Olyphant,
Clarks Summit, Jessup, Honesdale and Throop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4144 7583 4150 7578 4153 7580 4164 7573
      4164 7580 4165 7580 4187 7527 4148 7522
      4142 7583
TIME...MOT...LOC 0213Z 254DEG 33KT 4164 7558 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BJG
341 
WWUS51 KBGM 130230
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1030 PM EDT Thu Aug 12 2021

PAC069-115-127-130245-
/O.CON.KBGM.SV.W.0227.000000T0000Z-210813T0245Z/
Susquehanna PA-Lackawanna PA-Wayne PA-
1030 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN SUSQUEHANNA...NORTHEASTERN LACKAWANNA AND
NORTHWESTERN WAYNE COUNTIES...

At 1029 PM EDT, a severe thunderstorm was located near Pleasant
Mount, or 9 miles northwest of Honesdale, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carbondale, Archbald, Jessup, Honesdale, Jermyn, Forest City,
Mayfield, South Canaan, Waymart and Vandling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4173 7559 4187 7527 4148 7522 4146 7556
TIME...MOT...LOC 0229Z 254DEG 33KT 4168 7538 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:52 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 12, 9:52 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
952 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Lingering thunderstorms late this evening, then drying out
overnight. Hot and humid conditions and another round of
showers and thunderstorm are expected Friday. After a passing
cold front late Friday, the weekend will be seasonable and much
less humid.

&&

.NEAR TERM /THROUGH FRIDAY/...

950 PM Update...

Made some adjustments to raise PoPs where thunderstorms are
likely over the next several hours across most of NE PA. These
storms still have the potential to bring heavy downpours,
frequent cloud to ground lightning and isolated damaging winds,
through about midnight. Otherwise, just some minor adjustments
to overnight lows, cloud cover and winds...but overall the near
term forecast remains well on track.

730 PM Update...

The environment still has quite a bit of energy until the sun
sets, so it is possible that strong to severe storms may
continue into the late evening. Of most concern is a cluster of
thunderstorms in western PA which could clip the Wyoming valley
and Poconos late this evening. However, lapse rates are very
poor which has prevented more in the way of thunderstorms. The
HRRR overall has a better handle than the overdone NAM nest.
With this in mind the northern edge of the watch was trimmed
back at 7 pm with the rest of it expiring at 8 given the overall
decreasing threat. Temperatures fall to around 70 tonight, not
much relief from the heat.

Tomorrow will be a similar story with hot and humid conditions
and another chance for thunderstorms. Low-level cloud cover
present through the morning hours and even into the afternoon
could keep temperatures below the forecasted highs. Expected
highs will be in the mid to upper 80s across CNY and upper 80s
to lower 90s in NEPA. These forecasted highs are lower than the
previously forecast based on updated guidance. This was the
result even after blending in some of the 75th percentile from
the NBM. Due to this, heat indices are borderline advisory
criteria and a heat advisory was not issued at this time. It
does look like NEPA will not have the low-level cloud cover for
as long of a period tomorrow, so an advisory may be needed for
the southern counties of our forecast area. This will be re-
evaluated during the overnight update.

Another day of strong to severe storms are possible tomorrow.
Some scattered storms are possible tomorrow afternoon due to a
couple of weak waves passing through. Instability is not quite
as good as today as CAPE values are no more than 2000 J/kg and
shear values are 20-25kt. There is a little upper level support
as the jet dips down into our region and there is a slight fall
in 500mb heights.

Overnight lows will be in the 60s. A passing cold front late
Friday night and into early Saturday morning could bring some
additional scattered showers and thunderstorms, but likely
nothing severe. There is some uncertainty with how quickly this
frontal system will pass through so kept at least chance PoPs
through 06z Saturday before decreasing PoPs through the early
morning hours.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
245 PM Update...

A significant change in airmass is expected this weekend behind a
late night/early Saturday morning cold frontal passage. A
Continental Polar airmass will build in from Canada on Saturday with
much lower dewpoints in the 50s and high temperatures expected only
to reach the mid 70s. Morning clouds will give way to at least
partly sunny skies on Saturday followed by generally clear/sunny
skies for Sunday. Predominantly loaded the NBM forecast guidance,
although skewed it a bit with a blend of the cooler 10th
percentile guidance on Saturday night as there will be
significant radiational cooling prior to overnight fog/stratus
development. Upper 40s not out of the question in many parts of
CNY, although NEPA should hold out in the 50s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
245 PM Update...

High pressure continues to influence the Northeast's weather pattern
into early next week, although warming begins again on Monday
as we start to feel the influence of return southerly flow
aloft. This trend will continue through midweek with increasing
moisture resulting in better and better chances for thunderstorm
activity again toward Wednesday and Thursday. Confidence in the
forecast becomes less during the middle part of the week as we
keep an eye on what should be the remnants of tropical system
Fred moving through the Gulf States next week. Looks like enough
moisture return for showers and thunderstorms, anyway, but the
details of whether or not we'll be dealing with tropical-like
downpours remains to be sorted out. Temperatures should be back
into the 80s for Wednesday and Thursday.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Conditions are gradually becoming less favorable for
thunderstorms this evening. Still radar shows a brief shower
approaching KITH right around 00Z tonight. This shower should
be a quick mover and if lightning ramps up a quick AMD may be
needed. KAVP also may see another cluster of storms move through
around 01-03Z but confidence is too low for TAF inclusion at
this time. main concern overnight is for fog at KELM from 09-13Z
with indications of IFR restrictions at times.

VFR late evening through most of Friday. Some showers and
perhaps thunderstorms should develop by mid to late afternoon.
Given coverage and timing uncertainities held off on anything
more than VFR showers with this TAF set.

Outlook...

Friday night through Saturday...Scattered afternoon- evening
thunderstorms/restrictions, especially Friday night.

Saturday night through Monday...Mainly VFR.

Tuesday...Mainly VFR; slight chance for thunderstorms and
restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL/MJM/MWG
SHORT TERM...JAB
LONG TERM...JAB
AVIATION...MWG
Hazardous weather outlook, Aug 12, 8:04 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
804 PM EDT Thu Aug 12 2021

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-140015-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
804 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional scattered thunderstorms are expected tomorrow afternoon
and evening. A few may be severe with damaging winds. Where
repeating batches of storms occur, isolated flash flooding could
occur.

Heat and humidity are likely to continue into tomorrow.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, Aug 12, 6:13 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
613 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     1 SSE SHAVERTOWN        41.30N 75.94W
08/12/2021                   LUZERNE            PA   PUBLIC

            WIRES DOWN ON HILLSIDE ROAD. TIME ESTIMATED
            FROM RADAR.

&&

BJG
Special weather statement, Aug 12, 8:15 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Binghamton NY
815 PM EDT Thu Aug 12 2021

PAZ038-130115-
Bradford PA-
815 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of southeastern
Bradford County through 915 PM EDT...

At 815 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grover, or near Canton, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Towanda, Canton, West Franklin, Wysox, Sheshequin, Wilmot, Orwell,
North Towanda, Herrick and West Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4193 7628 4165 7614 4165 7620 4161 7621
      4155 7641 4156 7642 4158 7674 4160 7688
      4170 7689
TIME...MOT...LOC 0015Z 248DEG 33KT 4157 7684

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BJG
Special weather statement, Aug 12, 9:46 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Binghamton NY
946 PM EDT Thu Aug 12 2021

PAZ039-043-044-130230-
Wyoming PA-Susquehanna PA-Lackawanna PA-
946 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of Susquehanna, northern
Lackawanna and northeastern Wyoming Counties through 1030 PM EDT...

At 945 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montrose to Tunkhannock. Movement was east
at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Falls, Carbondale, Archbald, Clarks Summit, Jackson, Clifford,
Jermyn, Susquehanna, Forest City and Tunkhannock.

This includes the following highway exits...
 Pennsylvania Interstate 81 between 197 and 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4145 7599 4187 7602 4197 7548 4153 7546
TIME...MOT...LOC 0145Z 253DEG 28KT 4182 7592 4155 7591

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

BJG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:15 PM EDTSpecial Weather StatementBGMBradford60 min
Aug 12, 9:14 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming46 min
Aug 12, 9:31 PM EDTSevere Thunderstorm WarningBGMLuzerne, Wyoming44 min
Aug 12, 9:46 PM EDTSpecial Weather StatementBGMSusquehanna44 min
Aug 12, 10:19 PM EDTSpecial Weather StatementBGMLackawanna, Luzerne56 min
Aug 12, 10:43 PM EDTSevere Thunderstorm WarningBGMWayne35 min
Aug 12, 11:48 PM EDTSpecial Weather StatementBGMPike27 min
Aug 13, 5:14 PM EDTSpecial Weather StatementBGMBradford46 min
Aug 13, 5:24 PM EDTSevere Thunderstorm WarningBGMBradford36 min
Aug 13, 5:53 PM EDTSpecial Weather StatementBGMLuzerne52 min
Aug 13, 6:08 PM EDTSpecial Weather StatementBGMWayne37 min
Aug 13, 6:42 PM EDTSevere Thunderstorm WarningBGMWayne48 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.